# SDR FDEA201803140683

- Difficulty date: March 14, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,337 hours, 18,899 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE AT XOS 991.5 LOWER SURFACE DOUBLER FOUND CRACKED.  REPAIRED IAW SRM 57-40-01-2R, FIG 201, REPAIR 9.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
